|Vomiting after taking meds
Nov 4, 2004
I took my stavudine, lamuvidine & neverapine combination tablet this morning at 7:25am on an empty stomach as usual. At about 7:40am I got a splitting headache and took two pain killers. At 8:17am I vommitted. I am worried did this give the tablets enough time to absord in my body as I took the tablets on an empty stomach and did not repeat the dosage until the evening 7:25 dosage. If it wasnt absorbed how will this mishap affect my body i.e. resistance and effectiveness of the drugs. Also am I supposed to take the meds with food and lots of water or can I continue taking without food and with a small cup of water?
| Response from Dr. Henry
I recommend taking those meds with food to be gentler on the stomach. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Painful Urination After Vaginal Sex Condom Broke Worried I Have HIV
- Psoriasis After Performing Oral Sex Worried I Have HIV
- Sinus Infection After Getting A Tattoo Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- Swollen Lymph Nodes After Blood Splash Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.